| Catalog Number |
ULT8.5-38-15-P-5S-CLDM-HC |
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the device was placed and stitched to the patient with the bag, leakage of body fluid was noted from the white plastic area.The device was replaced.